# SDR IPXA2015080692067

- Difficulty date: July 29, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 105,680 hours, 18,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BS 980 - 1000 S38L DRAG SPLICE FITTING ATTACHED SKIN AREA TWO EACH HOLES AT LOWER ROW FASTENERS WERE FOUND THROUGH THICKNESS CRACKED BOTH RUNNING AT 5 O'CLCOK POSITION, LOOKING INBD. REPAIRED IAW SRM 53-20-01-2R-2, REPAIR 2,  FIG 201, DET III REV 74. ORIGINAL .
